Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
I've said it before and I'll say it again, I believe accutane stunted my growth. I'm now 18 and went on accutane at 16 and haven't grown at all since then. It was quite daunting looking up at people who had always been shorter than me. I recently had an x-ray of my wrist and the growth plate was completely closed. The odd thing is that my jaw has grown a lot in the past 2 years which leads me to believe accutane closed my long bone plates.

Oh and the acne came back after a year so it wasn't worth it at all..

One question, how tall are you now?, AND did you or did you not notice any MASSIVE growth period where your height increased alot before accutane?, if you did notice that then you more or likely have already grown and accutane has nothing to do with it, if you did'nt then it could be possible that accutane did prem stunt growth.

When your bones grow they usually grow very fast, mine did, in a period of 4 months from November 2008 roughly to March 2009 roughly I must of grewn a foot in height and now I noticed my legs are skinner and I have shape to my arms and legs, looking back at photos from a couple of months ago anyway.

Share this post


Link to post
Share on other sites
I've said it before and I'll say it again, I believe accutane stunted my growth. I'm now 18 and went on accutane at 16 and haven't grown at all since then. It was quite daunting looking up at people who had always been shorter than me. I recently had an x-ray of my wrist and the growth plate was completely closed. The odd thing is that my jaw has grown a lot in the past 2 years which leads me to believe accutane closed my long bone plates.

Oh and the acne came back after a year so it wasn't worth it at all..

One question, how tall are you now?, AND did you or did you not notice any MASSIVE growth period where your height increased alot before accutane?, if you did notice that then you more or likely have already grown and accutane has nothing to do with it, if you did'nt then it could be possible that accutane did prem stunt growth.

When your bones grow they usually grow very fast, mine did, in a period of 4 months from November 2008 roughly to March 2009 roughly I must of grewn a foot in height and now I noticed my legs are skinner and I have shape to my arms and legs, looking back at photos from a couple of months ago anyway.

some people are different im 19 and about 6 2 6 3 but im preety sure im probably done growing but is there proof that this happned?

Share this post


Link to post
Share on other sites
I've said it before and I'll say it again, I believe accutane stunted my growth. I'm now 18 and went on accutane at 16 and haven't grown at all since then. It was quite daunting looking up at people who had always been shorter than me. I recently had an x-ray of my wrist and the growth plate was completely closed. The odd thing is that my jaw has grown a lot in the past 2 years which leads me to believe accutane closed my long bone plates.

Oh and the acne came back after a year so it wasn't worth it at all..

One question, how tall are you now?, AND did you or did you not notice any MASSIVE growth period where your height increased alot before accutane?, if you did notice that then you more or likely have already grown and accutane has nothing to do with it, if you did'nt then it could be possible that accutane did prem stunt growth.

When your bones grow they usually grow very fast, mine did, in a period of 4 months from November 2008 roughly to March 2009 roughly I must of grewn a foot in height and now I noticed my legs are skinner and I have shape to my arms and legs, looking back at photos from a couple of months ago anyway.

some people are different im 19 and about 6 2 6 3 but im preety sure im probably done growing but is there proof that this happned?

Proof for what?, me and my height growing a foot?, yes, I can prove it, I have photos. If you reply to this post and I can actually work out a way to show pics on here then you'll be shocked by how much I've grown, and I'm 16 years of age, 17 this year. I can only imagine I'll grow half an inch to an inch more and that's more or less it tbh.

I know this because obviously you can see the height difference in the photos, and I had a doctors appointment in Nov 2008 and they measured me in at 5"3, before I took accutane they measured AGAIN in May of 2009 and I measured in at 6"3, that means I've grown 10 inches which is more or less a foot.

Share this post


Link to post
Share on other sites

It is well known for a long time that Retinoids and Vitamin A toxicity can cause Ephyiseal Closure.

It is a very serious side effect that some not all experince if they are not done growing. It has been noted since the drug first came out in 1982.

I don't know why people always try and agrue this one, there's no debating it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×